Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 1, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Feb 14, 2013, 3:38 PM EST for Palm Beach County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 14, 2013, 3:38 PM EST (20:38 UTC)
- Expired
- Feb 14, 2013, 4:30 PM EST
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 113 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 4:33 PM EST | TORNADO | 1 Se Boynton Beach, FL | EMPLOYEE WITNESSED TORNADO IN STORE PARKING LOT. TREES DOWN... CARS MOVED... STOP SIGN BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 782 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
804
WUUS52 KMFL 142038
SVRMFL
FLC099-142130-
/O.NEW.KMFL.SV.W.0001.130214T2038Z-130214T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EST THU FEB 14 2013
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 430 PM EST
* AT 334 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING
NORTHEAST AT 35 MPH.
* THE STORM WILL AFFECT...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
WELLINGTON...
GREENACRES CITY...
HAVERHILL...
LAKE WORTH...
PALM BEACH...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
&&
LAT...LON 2645 8006 2637 8042 2659 8053 2685 8004
2680 8003 2663 8003 2662 8004 2661 8003
2660 8004 2659 8003
TIME...MOT...LOC 2038Z 240DEG 30KT 2650 8037
$$
AK2 follow-up statements
836
WWUS52 KMFL 142049
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EST THU FEB 14 2013
FLC099-142130-
/O.CON.KMFL.SV.W.0001.000000T0000Z-130214T2130Z/
PALM BEACH FL-
349 PM EST THU FEB 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 347 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 30
MPH.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
LAT...LON 2647 8006 2642 8019 2639 8034 2662 8044
2678 8003 2663 8003 2662 8004 2661 8003
2660 8004 2659 8003
TIME...MOT...LOC 2049Z 243DEG 34KT 2649 8026
$$
AK985
WWUS52 KMFL 142108
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EST THU FEB 14 2013
FLC099-142116-
/O.CAN.KMFL.SV.W.0001.000000T0000Z-130214T2130Z/
PALM BEACH FL-
408 PM EST THU FEB 14 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH ARE STILL POSSIBLE WITH THIS STORM.
LAT...LON 2647 8006 2642 8019 2639 8034 2662 8044
2678 8003 2663 8003 2662 8004 2661 8003
2660 8004 2659 8003
TIME...MOT...LOC 2106Z 243DEG 34KT 2656 8010
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 2:48 PM EST, 50 minutes earlier.
Area forecast discussion, Feb 14, 2:48 PM EST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 248 PM EST THU FEB 14 2013 ...WET AND STORMY WEATHER FOLLOWED BY A BRIEF COLD WAVE SATURDAY NIGHT-MONDAY MORNING... .DISCUSSION... HIGHLIGHTS: * POTENTIAL FOR LOCALLY HEAVY RAINS, MINOR URBAN FLOODING TONIGHT-FRI * POTENTIAL OF FREEZING TEMPS GLADES, HENDRY, INTERIOR COLLIER COUNTIES SUNDAY AND MONDAY MORNING * COLD WIND CHILLS IN THE MID 20S-LOWER 30S INTERIOR AND MID 30S TO AROUND 40 COASTS TWO MAIN WEATHER ISSUES TO DISCUSS. FIRST, THE WET AND STORMY WEATHER THROUGH FRIDAY, THEN A BRIEF COLD WAVE FOR SATURDAY NIGHT-MONDAY MORNING. A WEAK FRONT HAS BACKED UP AND IS NOW LOCATED ACROSS THE LAKE OKEECHOBEE REGION. THIS WILL ACT AS A FOCUS FOR WAVES OF SHOWERS AND A FEW TSTORMS THROUGH FRIDAY, BUT THE BRUNT OF THE HEAVIEST ACTIVITY LOOKS TO BE TONIGHT AS A SHORTWAVE APPROACHES SOUTH FL FROM THE GULF AND EVENTUALLY MOVES EAST OF THE AREA FRIDAY MORNING. SKIES HAVE CLEARED ACROSS SE AREAS AND TEMPS HAVE SOARED INTO THE MID 80S. SHOWERS ARE DEVELOPING ACROSS COLLIER COUNTY WITH A LINE OF THUNDERSTORMS OVER THE GULF MOVING EAST. SO IT LOOKS TO BECOME AN ACTIVE LATE AFTERNOON AND EVENING...AS DEVELOPMENT LOOKS TO OCCUR AHEAD OF THE GULF CONVECTION, THEN THE GULF CONVECTION MOVES ACROSS THROUGH THE EVENING WITH POSSIBLY ADDITIONAL DEVELOPMENT OVERNIGHT. MODEL CONSENSUS SHOWS QPF OF 1-2 INCHES TONIGHT, BUT WHERE HEAVY BANDS OF SHOWERS/TSTORMS TRAIN, AMOUNTS IN EXCESS OF 3 INCHES WILL BE POSSIBLE, ESPECIALLY GIVEN THAT PWATS ARE PROJECTED TO BE IN THE 1.7-1.9 INCH RANGE, OR IN THE 99TH PERCENTILE FOR THIS TIME OF THE YEAR. IMPACTS WOULD BE ISOLATED STREET FLOODING WHERE STORM TRAINING OCCURS. GROUNDS CAN HANDLE RAIN AS IT'S BEEN A VERY DRY LATE FALL-WINTER. SLIGHT DRYING OCCURS ON FRIDAY, BUT STILL IT LOOKS WET OUT AHEAD OF A COLD FRONT PROGGED TO MOVE THROUGH FRIDAY NIGHT. NOW TO THE COLD WAVE. BOTH GFS AND ECMWF SHOW TWO DISTINCT GRADIENTS OF 1000-850 MB THICKNESSES MOVING ACROSS SOUTH FL - ONE FRI NIGHT AND THE OTHER SAT NIGHT. THE FIRST COLD FRONT USHERS IN A MODIFIED PACIFIC AIRMASS, WHILE A SECOND COLD FRONT SAT NIGHT USHERS IN A MODIFIED POLAR AIRMASS...AND THAT IS THE MOST CONCERNING ONE AS FAR AS FREEZE/FROST POTENTIAL ALONG WITH COLD WIND CHILLS. HOW COLD IT WILL GET IS UNCERTAIN, BUT THE CURRENT ASSESSMENT SUGGESTS THAT THERE IS A POTENTIAL FOR FREEZING TEMPS OVER GLADES, HENDRY, AND INTERIOR COLLIER COUNTIES SUNDAY AND MONDAY MORNINGS, PARTICULARLY MONDAY MORNING. THE MODEL CONSENSUS SHOWS TEMPS FALLING INTO THE MID 30S OVER GLADES, HENDRY, AND PORTIONS OF INTERIOR COLLIER COUNTIES (EXCEPT LOWER TO MID 30S MONDAY MORNING), UPPER 30S TO LOWER 40S OVER INTERIOR PALM BEACH AND COLLIER COUNTIES AND IN THE 40S ELSEWHERE SUNDAY AND MONDAY MORNINGS (BUT NEAR 50 IMMEDIATE ATLANTIC COAST MON MORNING). HOWEVER, THE AVG OF THE ENSEMBLE 14.00Z GFS IS ABOUT 4 DEGREES COLDER THAN ITS OPERATIONAL COUNTERPART. ALSO, THE LATEST 14.12Z GFS RUN SHOWS EVEN LOWER 1000-850 MB THICKNESSES BY SUNDAY MORNING - RANGING FROM 1301M AT THE LAKE TO 1317M AT MIAMI. THAT'S SIGNIFICANT. HOWEVER, LOOKS AS THOUGH THE COLD AIR WILL BE ADVECTING IN PROBABLY A BIT TOO LATE IN ORDER TO ACHIEVE COLDER TEMPS THAN WHAT THESE LOW THICKNESS VALUES WOULD BE CAPABLE OF. THE ECMWF CONTINUES WARMER THAN THE GFS, BUT THE LATEST 12Z RUN WHICH JUST CAME IN TRENDED SLIGHTLY COLDER. GIVEN THE UNCERTAINTY, THE MIN TEMP FORECAST WILL CONTINUE A CONSENSUS APPROACH, AND MY THINKING IS THAT THIS WILL BE CLOSE TO REALITY WITH TEMPS NOT QUITE GETTING TO FREEZING NW AREAS SUN MORNING, BUT PROBABLY A FEW LOCALES HITTING IT MONDAY MORNING. JUST REMEMBER THE POSSIBILITIES DISCUSSED ABOVE. COLD WIND CHILLS ARE A CERTAINTY SAT NIGHT-SUN MORNING, RANGING FROM THE UPPER 20S TO LOWER 30S INTERIOR TO THE MID 30S TO NEAR 40 COASTS. WIND CHILL ADVISORIES WILL LIKELY BE NEEDED FOR MUCH OF THE AREA SAT NIGHT. NO FORECAST CHANGES WERE MADE BEYOND MONDAY MORNING. TEMPS WILL WARM THEREAFTER AS THE HIGH CENTER MOVES INTO THE ATLANTIC WITH A RETURN TO EAST TO SOUTHEASTERLY FLOW. && .MARINE...WINDS WILL REALLY BE ON THE INCREASE BEHIND THE MODIFIED POLAR FRONT SAT NIGHT-SUNDAY BEFORE RELAXING. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR MOST IF NOT THE ENTIRE MARINE AREA THEN. SEAS WILL RAPIDLY BUILD SAT NIGHT-SUNDAY AND BECOME HAZARDOUS OVER THE OFFSHORE GULF WATERS AND ESPECIALLY IN THE GULF STREAM...WHERE SEAS COULD BUILD TO AROUND 10 FEET SUNDAY. && .FIRE WEATHER...A VERY DRY AIRMASS WILL MOVE INTO SOUTH FL THIS WEEKEND AS A MODIFIED POLAR AIRMASS MOVES IN. RELATIVE HUMIDITIES ARE FORECAST TO FALL INTO THE 30S BOTH SAT AND SUN...AND INTO MONDAY. DEPENDING ON MAX TEMPS, CRITICAL RH'S COULD BE MET FOR A FEW HOURS EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 64 76 62 76 / 80 70 50 20 FORT LAUDERDALE 68 77 63 78 / 70 70 50 20 MIAMI 67 77 64 78 / 70 70 50 20 NAPLES 63 74 59 72 / 80 70 50 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...57/GREGORIA AVIATION/RADAR...54/BNB
Hazardous weather outlook, Feb 14, 1:48 PM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 148 PM EST THU FEB 14 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 151000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 148 PM EST THU FEB 14 2013 ...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON INTO TONIGHT... ...MINOR URBAN FLOODING POSSIBLE WHERE HEAVY SHOWERS/STORMS TRAIN... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA THIS AFTERNOON AND TONIGHT ALONG A STALLED WEAK COLD FRONT. THE THUNDERSTORMS COULD BECOME STRONG, CONTAINING STRONG WIND GUSTS TO AROUND 60 MPH, SMALL HAIL, LIGHTNING STRIKES, AND LOCALLY HEAVY RAINS. WIND: STRONG WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE IN ANY STRONGER THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND TONIGHT. FLOODING: LOCALIZED HEAVY RAINFALL AND MINOR URBAN FLOODING WOULD BE POSSIBLE SHOULD HEAVY SHOWERS OR THUNDERSTORMS TRAIN OVER ANY GIVEN AREA. HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO DIME SIZE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SECOND AND STRONGER FRONT WILL MOVE THROUGH SOUTH FLORIDA ON SATURDAY WITH MUCH COLDER TEMPERATURES EXPECTED SUNDAY AND MONDAY MORNINGS. TEMPERATURES WILL DROP INTO THE 30S ACROSS INTERIOR SECTIONS, PARTICULARLY WEST OF THE LAKE, AND FROST OR FREEZING TEMPERATURES CANNOT BE RULED OUT. DETERIORATING MARINE CONDITIONS ARE EXPECTED ON SATURDAY AND SUNDAY AS STRONG HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. THIS MAY LEAD TO ADVISORY CONDITIONS ON ALL OF THE LOCAL WATERS. THERE WILL ALSO BE AN INCREASING RISK OF RIP CURRENTS EARLY NEXT WEEK AT THE ATLANTIC BEACHES AS AN ONSHORE WIND DEVELOPS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND OR URBAN TYPE FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Local storm report, Feb 14, 2:23 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EST THU FEB 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM FUNNEL CLOUD E DANIA BEACH 26.06N 80.14W
02/14/2013 BROWARD FL TRAINED SPOTTER
A TRAINED SPOTTER NEAR THE INTERSECTION OF I-95 AND I-595
REPORTED A FUNNEL CLOUD TO THE SOUTHEAST. MOVEMENT WAS TO
THE EAST.
&&
ROSSSpecial weather statement, Feb 14, 2:23 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EST THU FEB 14 2013
FLZ066-067-070-071-142015-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
PALM BEACH COUNTY FL
223 PM EST THU FEB 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN
BROWARD COUNTY...SOUTHWESTERN PALM BEACH COUNTY...HENDRY COUNTY...
NORTHERN COLLIER COUNTY...FOR THE PRIMARY IMPACTS WILL BE UP TO
NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH...AND FREQUENT
LIGHTNING STRIKES...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 315 PM EST
* AT 218 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
EAST OF BIG CORKSCREW ISLAND TO 8 MILES WEST OF ROTENBERGER
WILDLIFE MANAGEMENT AREA TO 8 MILES NORTHEAST OF MICCOSUKEE SERVICE
PLAZA...AND MOVING NORTHEAST AT 15 TO 20 MPH.
* THE LINE OF STORMS WILL AFFECT...
BUNKER HILL...
LAKE TRAFFORD...
IMMOKALEE...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
FELDA...
DEVILS GARDEN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2673 8132 2672 8083 2653 8050 2611 8080
2628 8106 2624 8162
TIME...MOT...LOC 1922Z 211DEG 16KT 2637 8148 2643 8095
2628 8077
BAXTERSpecial weather statement, Feb 14, 2:42 PM EST, 56 minutes before
FREEZE OUTLOOK NATIONAL WEATHER SERVICE MIAMI FL 242 PM EST THU FEB 14 2013 FLZ063-066-070-152000- GLADES-HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...IMMOKALEE 242 PM EST THU FEB 14 2013 ...FREEZING TEMPERATURES POSSIBLE ACROSS GLADES, HENDRY, AND NORTHWEST INTERIOR COLLIER COUNTIES SUNDAY AND MONDAY MORNING... COLD AIR WILL MOVE INTO SOUTH FLORIDA SATURDAY NIGHT ON GUSTY NORTHWEST WINDS. THE COLD AIRMASS WILL REMAIN IN PLACE SUNDAY NIGHT INTO MONDAY MORNING WHILE WINDS RELAX. TEMPERATURES COULD FALL TO THE FREEZING MARK OR JUST BELOW FOR A FEW HOURS BOTH EARLY SUNDAY MORNING AND EARLY MONDAY MORNING. AT THIS TIME, THE GREATEST POTENTIAL OF A FREEZE LOOKS TO BE SUNDAY NIGHT INTO EARLY MONDAY MORNING WHEN WINDS RELAX UNDER A CLEAR SKY. STAY TUNED TO THE LATEST FORECAST UPDATES ON THIS UPCOMING COLD WAVE. GREGORIA
Special weather statement, Feb 14, 3:03 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EST THU FEB 14 2013
FLZ066-067-071-142045-
HENDRY FL INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL
303 PM EST THU FEB 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...WESTERN PALM BEACH COUNTY...NORTHEASTERN HENDRY COUNTY...FOR
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 345 PM EST
* AT 259 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
EAST OF CLEWISTON TO 4 MILES SOUTHEAST OF BELLE GLADE TO 12 MILES
SOUTHEAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...AND MOVING
NORTHEAST AT 30 MPH.
* THE LINE OF STORMS WILL AFFECT...
BELLE GLADE...
PAHOKEE...
CANAL POINT...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2650 8029 2625 8071 2658 8073 2670 8098
2677 8091 2671 8081 2669 8074 2672 8073
2677 8075 2678 8073 2675 8071 2676 8069
2681 8070 2687 8063 2696 8061 2696 8034
TIME...MOT...LOC 2004Z 222DEG 24KT 2674 8083 2669 8059
2635 8056
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 7:52 AM EST | Special Weather Statement | MFL | Collier | 53 min |
| Feb 14, 8:57 AM EST | Special Weather Statement | MFL | Collier | 63 min |
| Feb 14, 11:16 AM EST | Special Marine Warning | MFL | 59 min | |
| Feb 14, 2:14 PM EST | Special Marine Warning | MFL | 46 min | |
| Feb 14, 2:23 PM EST | Special Weather Statement | MFL | Hendry | 52 min |
| Feb 14, 3:03 PM EST | Special Weather Statement | MFL | Palm Beach | 42 min |
| Feb 14, 4:11 PM EST | Special Marine Warning | MFL | 49 min | |
| Feb 14, 4:26 PM EST | Tornado Warning | MFL | Palm Beach | 64 min |
| Feb 14, 5:53 PM EST | Special Weather Statement | MFL | Broward | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.